It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Rare Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-25-2008, 10:05 AM   #1
Newbie
(male)
 
Join Date: Oct 2008
Location: united states
Posts: 1
umccoyw HB User
Excessive proliferation of fibroblasts???

Two years ago i started takeing HCTZ for hypertension. i was told to take 50mg a day. shortly after that i noticed a growth or swelling of some kind on my right forearm directly over my tendon sheath. i was given claritin and benedryl in case it was an allergic reaction which doctors determined it wasnt. the growth enlarged over the course of 7 months to about 7 inches long running down my forearm starting at my wrist and a inch wide. x-ray and MRI showed nothing there. I had surgery to find out what it was and pathology was " dense fibrosis, does not appear to be malignant" 7 weeks after surgery it was completely back except it wasnt as hard. a year after surgery i had another MRI done because a doctor thought i had soft tissue herniation from the previous surgery which the MRI said that there was no herniation just some scarring in my wrist but still showed nothing where the growth or swelling is on my forearm. A few days ago i saw a doctor for another thing and he said the growth or swelling was probably caused by fibroblasts which repair tissue and excessive proliferation causes fibrosis. Could this be the case? if so any ideas why it started to begin with because i had not injured myself when it initially started. And what should i expect to happen down the road? it didnt start hurting until after surgery and i can see that something is connected to my tendon or tendon sheath because i can see it move when i move my hand. Also i brought up HCTZ because i read a study saying patients who take it for a prolonged time have denser bones because it reacts with osteoblasts, so couldnt it do the same with fibroblast? thank you.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Post-ejaculation pain and Excessive Masturbation floor Sexual Health - Men 4 08-02-2008 06:22 PM
Excessive medication??? phylwill1152 Thyroid Disorders 14 05-16-2007 03:58 AM
Horribly embarrassing problem: excessive hair growth... EVERYWHERE! Please help me! Melissa765 Women's Health 19 03-31-2007 10:55 AM
Excessive Masterbation? 1965_Bruce Sexual Health - General 10 10-26-2006 10:57 AM
Pain Meds to excessive????? mshatch Pain Management 4 08-31-2005 09:20 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



robertb (3), Stepper (3), melly88888 (2), cerse (2), ladybud (2), ReeAnn (1), hihopes68 (1), kim simone (1), bladerunner (1), Looly (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1009), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (760), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 12:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!